Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Wellness

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: What does it mean when a side effect for phentermine effects the nervous system? What should you watch for in that case?

By Anonymous
 
Rate This

Add a Comment1 Comments

Rosa Cabrera RN

Hi Anon,

Phentermine produces nervous system stimulation, which may result in tremor, anxiety, restlessness, dizziness, insomnia, euphoria, dysphoria, and headache.

Hope this answers your question!

Rosa

 

 

February 5, 2013 - 6:46am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1793 Health

Changed

695 Lives

Saved

553 Lives
16 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

What do you think is the most important health test for women?:
View Results